Population Problems of the United States
Bibliographic Data
| ID | 4488544 |
|---|---|
| Authors | A Cudmore, S A Cudmore (corresponding author) |
| Year | 1939 |
| Volume | 29 |
| Issue | 1 |
| Pages | 174 |
| Publication date | 1939-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/210087 |
| OpenAlex | W2328070397 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.02 |
|---|---|
| Citation span | 1961 - 1961 (1) |
| Highly cited | No |